# SDR IPXA3680210

- Difficulty date: September 8, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N315UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27743
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POS NR 6, AFT RT BL-4 MCD FLOOR PANEL DAMAGED.
